Authors: Ziegler, Günter
Živaljević, Rade 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Homotopy types of subspace arrangements via diagrams of spaces
Journal: Mathematische Annalen
Volume: 295
Issue: 1
First page: 527
Last page: 548
Issue Date: 1-Jan-1993
Rank: M21
ISSN: 0025-5831
DOI: 10.1007/BF01444901
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

72
checked on May 23, 2024

Page view(s)

37
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.